# SDR MWEA97627

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A GOUGE IN OUTER PAN OF FORWARD UPPER CORNER OF FORWARD CARGO DOOR.  MTC REPAIRED IAW SRM 52-05 FIG 44.
